MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0417FL
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 04 august 2021: lot 144606: (b)(4) items manufactured and released on 6-oct-2014.Expiration date: 2019-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event since 2017.
 
Event or Problem Description
4 years and 10 months after the primary surgery the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the sphere insert flex left 17mm s4 with a gmk-sphere tibial insert - flex s4l - 20mm to give the patient more instability.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12390636
Report Number3005180920-2021-00687
Device Sequence Number5087847
Product Code JWH
UDI-Device Identifier07630030826658
UDI-Public07630030826658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Model Number02.12.0417FL
Device Catalogue Number02.12.0417FL
Device Lot Number144606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;